MIS Implants Technologies Ltd. Anatomic 2mm transgingival abutment, h. 6mm SP; abutment, implant, dental, endosseous
Back to Search Results |
| Catalog Number |
MD-CPK62 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental abutment breakage, resulting in the explantation of the implant.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.